MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX AR-200 CONSOLE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ARTHREX, INC. ARTHREX AR-200 CONSOLE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number ARTHREX AR-200 CONSOLE
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported prior to the start of a mis bunion procedure, the ar-200c console would not turn on.The rep stated that the case was rescheduled.Additional information has been requested.Additional information received on 10/30/2019: the rep reported the procedure taking place was an mis bunion and cheilectomy.The patient was under anesthesia when the case was cancelled and rescheduled.
 
Additional Manufacturer Narrative
Complaint confirmed, the device was found not to turn on due to a defective switch.

Brand Name
ARTHREX AR-200 CONSOLE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9353240
Report Number1220246-2019-01423
Device Sequence Number2242811
Product Code HWE
UDI-Device Identifier00888867200685
UDI-Public00888867200685
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberARTHREX AR-200 CONSOLE
Device Catalogue NumberAR-200C
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date02/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;